MAUDE Adverse Event Report: SPECTRUM MEDICAL LIMITED QUANTUM PUMP CONSOLE; HEART-LUNG MACHINE

SPECTRUM MEDICAL LIMITED QUANTUM PUMP CONSOLE; HEART-LUNG MACHINE
Model Number QRP8
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Testing performed on the device concluded with no fault found.A review of the logs indicated a potential intermittent fault with the driver chip.This was replaced as a precautionary measure.
 
Event or Problem Description
Perfusionist reported that there were a number of 2-3 second intermittent stoppages of a roller pump.They used a back up to complete the case successfully.We consider pump stoppages to be a reportable event, despite no harm to the patient involved.

Brand Name
QUANTUM PUMP CONSOLE
Common Device Name
HEART-LUNG MACHINE
Manufacturer (Section D)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK  GL2 9QL
Manufacturer (Section G)
SPECTRUM MEDICAL LIMITED
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9 QL
UK   GL2 9QL
Manufacturer Contact
edward blogg
harrier4, meteor business park
cheltenham road east
gloucester, gloucestershire GL2 9-QL
UK   GL2 9QL
MDR Report Key20804881
Report Number3006073153-2024-00105
Device Sequence Number21157736
Product Code DTQ
UDI-Device Identifier05060434420770
UDI-Public05060434420770
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K173834
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQRP8
Device Catalogue Number51-000008-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date11/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/20/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown